Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6521
DC FieldValueLanguage
dc.contributor.authorBellen, Alfredo-
dc.contributor.authorGuerra, Sergio-
dc.date.accessioned2012-04-12T09:31:22Z-
dc.date.available2012-04-12T09:31:22Z-
dc.date.issued1975-
dc.identifier.citationAlfredo Bellen, Sergio Guerra, "Un teorema di convergenza del metodo di collocazione per il calcolo degli autovalori di equazioni funzionali lineari", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 7 (1975), pp. 77-84.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/6521-
dc.language.isoitit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries7 (1975)it_IT
dc.titleUn teorema di convergenza del metodo di collocazione per il calcolo degli autovalori di equazioni funzionali lineariit_IT
dc.typeArticle-
item.openairetypearticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.cerifentitytypePublications-
item.fulltextWith Fulltext-
item.grantfulltextopen-
item.languageiso639-1it-
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.07 (1975)
Files in This Item:
File Description SizeFormat
BellenGuerraRendMat07.pdf338.11 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s) 50

584
checked on Aug 15, 2022

Download(s) 50

274
checked on Aug 15, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.